# SDR 2001UALA02305

- Difficulty date: November 18, 2001
- Submitted: November 27, 2001
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 37,736 hours, 14,160 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM T-CAP BODY STATION 310 RBL 40 HAS SURFACE CORROSION AND ADJACENT WEB DAMAGED DURING INTERCOSTAL REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  STRAP AND ANGLE REPAIR INSTALLED.
